# SDR QXEA2010102500668

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 23,312 hours, 24,458 cycles
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Part number: 312244801
- Condition: Malfunctioned
- Location: Engine Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG- NR1 OIL PRESS FLUCTUATING 71-74 PSI. ALL TEMPS NORMAL. DIVERTED, LANDING UNEVENTFUL NR 1 ENG OIL PRESS TRANSDUCER REPLACED AND OIL PRESS REGULATOR ADJUSTED. GROUND RAN ACFT AT RATING POWER- NO DEFECTS NOTED. OIL PRESS STABLE. RETURNED TO SERVICE.
